Division polynomials of elliptic curves over finite fields

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 223
  • Download : 0
We consider an ellipic curve E over the finite field F-p for a prima p not equal 2,3. We get the complete description of the p(k)-th division polynomials for any positive integer k when E is supersingular. Also, we get a property of the division polynomials when E is ordinary.
Publisher
JAPAN ACAD
Issue Date
1996-12
Language
English
Article Type
Article
Citation

PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.72, no.10, pp.226 - 227

ISSN
0386-2194
URI
http://hdl.handle.net/10203/73451
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0